• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

If you had had an adverse reaction to this diet... would you try again??

I did Cd for two weeks and by day four I was gettign dark spots all over my tongue... they woudl brush off, but soon reappear... SO i cam eoff diet.

Phoned cmbridge and they said might be due to concentration of minerals. Doc just said might be change in diet. I really want to do this diet. but not sure whether I should try again. Dont want the disappointent of startign and having to stop again...
Get Rid of this ad and join in on the conversation for free today! Tap here!


Cambridge Diet Counsellor
Not Heard of this before...Were you drinking enough water..Glass before shake and another after might help, as well inbetween..would help to dilute minerals (if that was the case).
Your Dr or CDC doesn't sound like they were too concerned..

Apart from the spots, how did you actually feel on the diet? I think this is an important question to ask yourself?

I think if you've told your Dr and he/she hasn't wanted to follow up with any further consultations I'd get back on - I certainly think you've been given plausable reasons for the spots.

Make sure you drink plenty of water next time so you're passing the Ketones in your wee and not via your mouth..

Good luck sweet with whatever you decide.

H x
i`ve had all sorts of reactions to this diet which even resulted my gp prescribing antibiotics
believe me when i say any side effects do eventually dissapear and you feel great
it took me a good 8 weeks to feel any good effects and so many times thought i`ll give up

with me i put it down to so many years of filling my body with crap that it took a long time adjust to the cd
i am now spot free, shiny hair glowing skin

i say go for it
kaz x
How about trying stepping into SS as per the sticky at the top of the page. You will then introduce packs slowly and perhaps if you split the packs, drank a glass of water after each half your body might ease into it without problem.

Many years ago I had a client who got black spots on her tongue it was due to vitamin K deficiency. Although there is vit K in the diet there is no RDA and some people need more than others the black dots were a kind of bruising!

Have a chat to your pharmacist.


Similar threads